# SDR USAASB02153

- Difficulty date: August 16, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3114981
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EXTERIOR EMERGENCY EXIT LIGHT, AT THE AFT ENTRY DOOR, INOPERATIVE.  REMOVED AND REPLACED THE REFLECTOR ASSEMBLY, WHICH WAS FOUND CORRODED, AT THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
